A Winning Choice of

Healthy Lifestyle

This is a supplement product advertisement
KKLIU 2476/2019

ACTIMOL

MENSTRUAL

Lifting Your
Discomforts

20 | 100 | 1000 tablets

Available in

Menstrual

MAL16095033X

Active Ingredients

Paracetamol 500mg | Pamabrom 25mg

Mode of Action

1) Paracetamol:
Paracetamol is an analgesic and antipyretic agent. Its mechanism of action is believed to include inhibition of prostaglandin synthesis, primarily within the central nervous system.

2) Pamabrom:
Pamabrom is a xanthine derivative with an 8-bromotheophylline-related molecule that has been shown to have mild short-acting diuretic properties.

Direction of Use

Menstrual women aged 12 years and above:
1-2 tablets, every 4-6 hours as required. Maximum 8 tablets per day.

Suitable for

Individuals 12 years old and above seeking relief from bloating, water-weight gain, backache, muscular aches, discomfort prior to pre-menstrual and during menstrual and also can be used for relief of fever and headache.

Some women reported that their menstrual pain is so severe that they have to miss school or work. (1)

During menstrual period, hormones are haywire, and thus resulting in painful and cramping usually in stomach area for certain people. Without proper management, menstrual pain adds burden to life.

1.

FAST & AFFORDABLE

Actimol Mentrual is a fast and affordable menstrual pain reliever.

2.

RELIEVING PERIOD PAIN

Actimol Menstrual contains
Paracetamol (500mg) and
Pamabrom (25mg) which are used in relieving period pain and discomforts (2). 

Relieves period pain.

Reduce bloating during menstrual.

Discomforts associated with pre-menstrual and menstrual periods.

1. Grandi, G., Ferrari, S., Xholli, A., Cannoletta, M., Palma, F., Romani, C., … Cagnacci, A. (2012). Prevalence of menstrual pain in young women: what is dysmenorrhea?. Journal of pain research, 5, 169–174. doi:10.2147/JPR.S30602

2. Mario I. Ortiz , Gabriela Murguía-Cánovas , Laura C. Vargas-López , Rodolfo Silva, Mario González-de la Parra. Naproxen, paracetamol and pamabrom versus paracetamol, pyrilamine and pamabrom in primary dysmenorrhea: a randomized, double-blind clinical trial. Medwave 2016 Oct;16(9):6587 doi: 10.5867/medwave.2016.09.6587